Andrea Pascucci
Citée par
Citée par
PDE and martingale methods in option pricing
A Pascucci
Springer Science & Business Media, 2011
On a class of degenerate parabolic equations of Kolmogorov type
MD Francesco, A Pascucci
Applied Mathematics Research eXpress 2005 (3), 77-116, 2005
Calcolo stocastico per la finanza
A Pascucci
Springer Science & Business Media, 2008
Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance
E Lanconelli, A Pascucci, S Polidoro
Nonlinear problems in mathematical physics and related topics, II 2, 243-265, 2002
Explicit implied volatilities for multifactor local‐stochastic volatility models
M Lorig, S Pagliarani, A Pascucci
Mathematical Finance 27 (3), 926-960, 2017
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
G Citti, A Pascucci, S Polidoro
Differential and Integral Equations 14 (6), 701-738, 2001
Parametrix approximation of diffusion transition densities
F Corielli, P Foschi, A Pascucci
SIAM Journal on Financial Mathematics 1 (1), 833-867, 2010
Analytical approximation of the transition density in a local volatility model
S Pagliarani, A Pascucci
Open Mathematics 10 (1), 250-270, 2012
Free boundary and optimal stopping problems for American Asian options
A Pascucci
Finance and Stochastics 12 (1), 21-41, 2008
The Moser's iterative method for a class of ultraparabolic equations
A Pascucci, S Polidoro
Communications in Contemporary Mathematics 6 (03), 395-417, 2004
Pointwise estimates for a class of non-homogeneous Kolmogorov equations
C Cinti, A Pascucci, S Polidoro
Mathematische Annalen 340 (2), 237-264, 2008
On the complete model with stochastic volatility by Hobson and Rogers
M Di Francesco, A Pascucci
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2004
Adjoint expansions in local Lévy models
S Pagliarani, A Pascucci, C Riga
SIAM Journal on Financial Mathematics 4 (1), 265-296, 2013
The obstacle problem for a class of hypoelliptic ultraparabolic equations
MD Francesco, A Pascucci, S Polidoro
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2008
Analytical expansions for parabolic equations
M Lorig, S Pagliarani, A Pascucci
SIAM Journal on Applied Mathematics 75 (2), 468-491, 2015
Path dependent volatility
P Foschi, A Pascucci
Decisions in Economics and Finance 31 (1), 13-32, 2008
Regularity properties of viscosity solutions of a non-Hörmander degenerate equation
G Citti, A Pascucci, S Polidoro
Journal de mathématiques pures et appliquées 80 (9), 901-918, 2001
On the viscosity solutions of a stochastic differential utility problem
F Antonelli, A Pascucci
Journal of Differential Equations 186 (1), 69-87, 2002
Approximations for Asian options in local volatility models
P Foschi, S Pagliarani, A Pascucci
Journal of Computational and Applied Mathematics 237 (1), 442-459, 2013
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
M Frentz, K Nyström, A Pascucci, S Polidoro
Mathematische Annalen 347 (4), 805-838, 2010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20